Citation: Anonymous. "The Binge: An Experience with Tramadol (exp48304)". Erowid.org. Jun 24, 2007. erowid.org/exp/48304
It all started when I found that I could take this substance and be quite comfortable with my surroundings. It was after taking about 100-150Mg every day for about 2-4 days that I decided I needed more.
So I obtained a nice amount of it and took it at school.. It had the usual come up (Numbness of the body, expansion of the mind, social)It kept raising to the peak for an hour or so, and by the time the bell rang to go to 2nd hour (85 minutes) I couldn't feel my body and began to question everything around me. We were taking a test in my 2nd hour class, and I do not remember this to this day, but my peers tell me that I was so far gone, that I finished the test in 5 minutes (It was a semester test). From 2nd hour on I cannot recall what I did or who I was with. I remember the come down left me with a horrible head ache and feeling a bit weak.
All in all a good high.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.